American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Paul M. N. Feehan and Camelia A. Pop. On the martingale problem for degenerate-parabolic partial differential operators with unbounded coefficients and a mimicking theorem for It\^o processes. Trans. Amer. Math. Soc. 367 (2015) 7565-7593.
Abstract, references, and article information   
View Article: PDF

[2] Pedro J. Catuogno, Diego S. Ledesma and Paulo R. Ruffino. Foliated stochastic calculus: Harmonic measures. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Yuzuru Inahama. Large deviation principle of Freidlin-Wentzell type for pinned diffusion processes. Trans. Amer. Math. Soc. 367 (2015) 8107-8137.
Abstract, references, and article information   
View Article: PDF

[4] Erik Ekström, Svante Janson and Johan Tysk. Feynman--Kac theorems for generalized diffusions. Trans. Amer. Math. Soc. 367 (2015) 8051-8070.
Abstract, references, and article information   
View Article: PDF

[5] Paul M. N. Feehan and Camelia A. Pop. Stochastic representation of solutions to degenerate elliptic and parabolic boundary value and obstacle problems with Dirichlet boundary conditions. Trans. Amer. Math. Soc. 367 (2015) 981-1031.
Abstract, references, and article information   
View Article: PDF

[6] Kôhei Uchiyama. Asymptotics of the densities of the first passage time distributions for Bessel diffusions. Trans. Amer. Math. Soc. 367 (2015) 2719-2742.
Abstract, references, and article information   
View Article: PDF

[7] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc. 367 (2015) 1347-1380.
Abstract, references, and article information   
View Article: PDF

[8] Matthew Folz. Volume growth and stochastic completeness of graphs. Trans. Amer. Math. Soc. 366 (2014) 2089-2119.
Abstract, references, and article information   
View Article: PDF

[9] Yuji Hamana and Hiroyuki Matsumoto. The probability distributions of the first hitting times of Bessel processes. Trans. Amer. Math. Soc. 365 (2013) 5237-5257.
Abstract, references, and article information   
View Article: PDF

[10] Siva Athreya, Michael Eckhoff and Anita Winter. Brownian motion on $\mathbb{R}$-trees. Trans. Amer. Math. Soc. 365 (2013) 3115-3150.
Abstract, references, and article information   
View Article: PDF

[11] Sebastian Andres and Max-K. von Renesse. Uniqueness and regularity for a system of interacting Bessel processes via the Muckenhoupt condition. Trans. Amer. Math. Soc. 364 (2012) 1413-1426. MR 2869181.
Abstract, references, and article information   
View Article: PDF

[12] T. Byczkowski, J. Małecki and M. Ryznar. Bessel potentials, hitting distributions and Green functions. Trans. Amer. Math. Soc. 361 (2009) 4871-4900. MR 2506430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Boris Baeumer, Mark M. Meerschaert and Erkan Nane. Brownian subordinators and fractional Cauchy problems. Trans. Amer. Math. Soc. 361 (2009) 3915-3930. MR 2491905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Luke G. Rogers, Robert S. Strichartz and Alexander Teplyaev. Smooth bumps, a Borel theorem and partitions of smooth functions on p.c.f. fractals. Trans. Amer. Math. Soc. 361 (2009) 1765-1790. MR 2465816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vladimir Kurenok. A note on $L_2$-estimates for stable integrals with drift. Trans. Amer. Math. Soc. 360 (2008) 925-938. MR 2346477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Steinsaltz and Steven N. Evans. Quasistationary distributions for one-dimensional diffusions with killing. Trans. Amer. Math. Soc. 359 (2007) 1285-1324. MR 2262851.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Jörg-Uwe Löbus. A class of processes on the path space over a compact Riemannian manifold with unbounded diffusion. Trans. Amer. Math. Soc. 356 (2004) 3751-3767. MR 2055753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hassan Allouba. Brownian-time processes: The PDE connection II and the corresponding Feynman-Kac formula. Trans. Amer. Math. Soc. 354 (2002) 4627-4637. MR 1926892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Bendikov and L. Saloff-Coste. Gaussian bounds for derivatives of central Gaussian semigroups on compact groups. Trans. Amer. Math. Soc. 354 (2002) 1279-1298. MR 1873006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yueyun Hu, Zhan Shi and Marc Yor. Rates of convergence of diffusions with drifted Brownian potentials. Trans. Amer. Math. Soc. 351 (1999) 3915-3934. MR 1637078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Steven N. Evans and Ruth J. Williams. Transition operators of diffusions reduce zero-crossing. Trans. Amer. Math. Soc. 351 (1999) 1377-1389. MR 1615955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. B. Dynkin and S. E. Kuznetsov. Trace on the boundary for solutions of nonlinear differential equations . Trans. Amer. Math. Soc. 350 (1998) 4499-4519. MR 1422602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. B. Dynkin and S. E. Kuznetsov. Solutions of nonlinear differential equations on a Riemannian manifold and their trace on the Martin boundary. Trans. Amer. Math. Soc. 350 (1998) 4521-4552. MR 1443191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Masaaki Tsuchiya. On the oblique derivative problem for diffusion processes and diffusion equations with H\"older continuous coefficients . Trans. Amer. Math. Soc. 346 (1994) 257-281. MR 1273542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Susan Lee. Optimal drift on $[0,1]$ . Trans. Amer. Math. Soc. 346 (1994) 159-175. MR 1254190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. Dante DeBlassie and Ellen H. Toby. Reflecting Brownian motion in a cusp . Trans. Amer. Math. Soc. 339 (1993) 297-321. MR 1149119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Richard F. Bass. The Dirichlet problem for radially homogeneous elliptic operators . Trans. Amer. Math. Soc. 320 (1990) 593-614. MR 968415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yuri Kifer and François Ledrappier. Hausdorff dimension of harmonic measures on negatively curved manifolds . Trans. Amer. Math. Soc. 318 (1990) 685-704. MR 951889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Timothy C. Wallstrom. Ergodicity of finite-energy diffusions . Trans. Amer. Math. Soc. 318 (1990) 735-747. MR 986032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia